# SDR DXTA2012102205155

- Difficulty date: October 19, 2012
- Submitted: October 22, 2012
- Operation: Air carrier
- Aircraft: N576QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605708
- Aircraft time: 4,843 hours, 3,759 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Trunnion
- Part number: 664163041
- Part serial: 56
- Condition: Damaged
- Location: Lt Mlg
- Part time: 53 hours, 45 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

ON ROTATION,  LOST APPROX. 180 GALLONS OF FUEL IN THE 10 MIN FLIGHT.  FUEL WAS STREAMING FROM THE LT WHEEL WELL AT TAXI IN.  REMOVED LT MLG ASSY.  INSTALLED LT MLG WITH NEW TRUNNION AND AN INSPECTED TRAILING LINK.  PERFORMED GEAR SWINGS AND HYD SYS BLEEDING.
